Very Low Blood Pressure...Help, getting worse.
- 07-26-2013, 10:30 PM
Very Low Blood Pressure...Help, getting worse.
So I've been working out hard for about 3 years, gone from roughly 70% bodyfat down to about 9%. I've also been "bodybuilding" for nearly 2 years. Anyway, ever since I've started working out, my blood pressure and pulse have been getting progressively lower, which for a while I thought was a good thing, however, it's been getting really low lately. My resting heart rate is 50-55 and by blood pressure is between 95-125/33-50. My last test about 20 minutes ago was 115/38. I've been experiencing dizziness, lightheadedness, lethargy, and tiredness, sometimes so extreme it's almost painful. Even when I have a ton of caffeine, the highest I've been able to get it to go is 123/46 after I drank my preworkout and 117/49 when I came home from the gym yesterday. And to add insult to injury, my pulse actually went down from 64 to 55 AFTER i drank my preworkout. I really don't know what to do, I've increased my salt intake dramatically, I drink 1.5-2 gallons of water a day, and I've increased my caffeine intake also. It still won't increase at all! I don't know what to do. I also have a kidney disease and am on medication, however, my medication actually causes high blood pressure so I have no idea what's going on. I've talked to like 5 people about it and they all just said increase your salt, nothing is working! Here are all my meds and supps:
Arixtra (Blood Thinner)
Orange Triad (Multi)
Astragalus (Kidney Health)
Dong Quai (Kidney Health)
Green Tea Extract (Thermogenic)
Cayenne (Overall Health)
Krill Oil/Fish Oil (Overall Health)
St John's Wort (Anti Depressent)
GABA (Sleep Aid)
DHEA (Low DHEA)
D.I.M. (Estrogen Control)
Vitamin D (Low Vitamin D)
Magnesium (Overall Health)
Test Freak (Natty Test Booster)
White Flood Reborn (Preworkout)
Purple Wraath (BCAA/EAA)
Optimum Nutrition Gold Standard Whey
Nitrofusion ProteinNo citizen has a right to be an amateur in the matter of physical training...what a disgrace it is for a man to grow old without ever seeing the beauty and strength of which his body is capable.
- 07-26-2013, 11:08 PM
Well lorezepam lowers BP and so does Gaba. Consult with your doctor but maybe the supplements aren't helping
- 07-26-2013, 11:15 PM
I use Lorazipam only on occasion and I haven't really been using the GABA much either. In fact, I took a break from it and my BP was still low. I'll stop it completely and see if it helps.No citizen has a right to be an amateur in the matter of physical training...what a disgrace it is for a man to grow old without ever seeing the beauty and strength of which his body is capable.
07-27-2013, 12:08 AM
Your diastolic is frighteningly Iow, have you consulted a doctor about this? A low diastolic like yours could indicate a host of problems that can't be diagnosed on AM
07-27-2013, 12:27 AM
Called 2 Doctors, My aunt, who is a nurse and I've talked to a naturopath and several very medically knowledgeable people. All said just eat salt and drink gatorade/powerade/coconut water. I'm pounding down water and salt and it's not helping. I'll drop the GABA no problem, but idk what else to do. I can't get an appt till Monday, and my doc even said no about an appt today. They just said go talk to your renal doc and my renal doc is like go get an appointment with your regular doctor. They also all said DONT have any stimulants. I'm like are you kidding me? That's the only thing from keeping it from Tumbling down into the low 30s like over the weekend when I went stim free for 3 days. Last night I couldn't even finish my workout and just ended up quitting and sitting in the sauna for a while. Tonight it was better since my diastolic was in the 40s as opposed to yesterday where it was in the 30s. This is why I'm here, cuz I need a second opinion.
No citizen has a right to be an amateur in the matter of physical training...what a disgrace it is for a man to grow old without ever seeing the beauty and strength of which his body is capable.
07-27-2013, 12:41 AM
Maybe go to the ER tell them about the dizziness etc. They'll see your BP and hopefully take a look. ****ing doctors lol I feel your pain
07-27-2013, 12:52 AM
I f***ing hate doctors!!!!!!!!!! This is why I'm trying to talk to non doctors/naturopaths/people with actual KNOWLEDGE to see if I can get some sort of answer. I know about the salt thing. That's common knowledge! The entire medical community is starting to piss the me f*** off, you have no idea. Don't even get me started on that issue. Seriously. That's just a really sensitive subject for me. With my kidney disease I've seen doctors and nurses make more mistakes than you can even imagine! Some extremely dangerous!
07-27-2013, 03:05 AM
07-27-2013, 08:49 AM
I understand (but don't share) your antipathy towards doctors. Severe hypotension, however, is not something to be handled by simply "eating more salt" or soliciting advice from the armchair physicians of the forums. Go SEE a doctor. Your hypotension is putting you at greater risk of lung damage and brain atrophy and can indicate severe problems in your heart.
07-27-2013, 10:59 AM
07-27-2013, 11:01 AM
07-27-2013, 10:34 PM
Not a doctor myself, but looking at your (lengthy!) meds list, the only one to stand out is Arixtra. Related to its MOA, Arixtra is associated w/ hypotension. Also, a side note, I would be careful taking St John's Wort w/ all of your meds and supplements (esp. Lorazipam) as SJW can have some nasty interactions.
07-28-2013, 09:41 AM
08-13-2013, 08:59 PM
08-14-2013, 06:09 PM
I kept getting all kinds of answers from docs, high salt, no nitric oxide supps, caffeine, no sauna, no hot tub, all kinds of answers. I finally cured it myself with a ****load of Panax Ginseng and now I'm back to my normal lifestyle with a 106/68 BP
08-14-2013, 06:26 PM
Ever try doing some cardio? Try running . Cut the caffeine out! It will be extreamly hard but worth it bp wise. Blood thinners. Why are you taking blood thinners. Or why the corticosteroids?
Representative of Chaos and Pain, LLC
https://www.facebook.com/ChaosAndPain Like us on facebook!
Similar Forum Threads
- By Intellectual in forum Training ForumReplies: 1Last Post: 06-27-2010, 03:33 PM
- By lbond2 in forum AnabolicsReplies: 6Last Post: 07-14-2009, 07:06 PM
- By Brian5225 in forum AnabolicsReplies: 8Last Post: 07-28-2008, 10:50 PM
- By spinn in forum Male Anti-Aging MedicineReplies: 12Last Post: 09-25-2007, 01:01 AM
- By Jayhawkk in forum IGF-1/GHReplies: 9Last Post: 11-20-2004, 08:48 PM